Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What causes symptoms like loose motion, nausea, abdominal pain and loss of appetite?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 554 Questions
sufferring from loose motion for 3/4 times, nausea/vomiting tendency, infrequent/irregular abdominal pain, loss of appetite for last 3/4 months. all test results normal including endoscopic biopsy.kindly suggest how to cure/control such symptoms. doctor is saying irritable bowel symptoms. pl. suggest.
Posted Mon, 16 Dec 2013 in Digestion and Bowels
Answered by Dr. Satyadeo Choubey 1 hour later
Brief Answer: you may try smooth muscle relaxant Detailed Answer: Hi, Thanks for your query. This may be a case of irritable bowel syndrome. Many a times the symptom use to exacerbate by stress and alternate by constipation and diarrhoea. The diagnosis of the condition is usually one of exclusion. And here in this case as per your saying the reports are normal. The treatment is symptomatic and consists of smooth muscle relaxant like dicyclomine. You may try tab Normaxin to be taken 3-4 times a day half an hour before meal. Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor